# SDR AU960184

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Washer
- Condition: Unapproved Part
- Location: T/R Drive Shaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVE TRAIN AFT SHORT SHAFT TO LONG TAIL ROTOR DRIVE  SHAFT DISC ASSEMBLY FITTED WITH INCORRECT TYPE FLAT WASHERSINSTEAD OF WITH CORRECT TYPE BEVELLED WASHERS AS REQUIRED BY THE MAINTENANCE MANUAL - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
